# SDR 2004F00043

- Difficulty date: January 19, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N120JC
- Make and model: Braero HS125700A
- Aircraft serial: NA0247
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: 30709341
- Condition: Deteriorated
- Location: Rt Engine
- Part time: 6,970 hours, 5,748 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO MMSD, NOTED RT ENGINE AMBER WARNING LAMP BECAME ANNUNCIATED. ALSO NOTED INDICATED LOSS OF POWER RT ENGINE. CONSULTED OPERATORS MANUAL AND COMPLIED WITH EMERGENCY PROCEDURES WHICH INCLUDED TO SWITCH TO MANUAL CONTROL AND MONITOR ALL ENGINE PARAMETERS. IMMEDIATELY NOTIFICATION TO ATC AND REQUESTED TO DIVERT TO DAL FOR INSPECTION AND REPAIR. FOLLOWING INSPECTION AND TROUBLESHOOTING, IT WAS NOTED THAT THE PT2 HARNESS HAD INTERMITTENT CONTACT AND WAS DEFECTIVE. THE PN 3070934-1 WAS REPLACED AND SYSTEM FUNCTION TEST WAS WITHOUT DEFECTS.
